# SDR V0XD20161109193

- Difficulty date: November 2, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH6703242911
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 26R, BS 333 CORRODED.  REMOVED AND REPLACED THE STRINGER SPLIC IAW SRM 51-42-06, AND SRM 51-42-21.
